Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 211, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 22, 2013, 3:55 PM CDT for Cherokee County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2013, 3:55 PM CDT (20:55 UTC)
- Expired
- Jul 22, 2013, 4:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 1:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 2219 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
166 WUUS54 KTSA 222055 SVRTSA OKC021-101-135-222145- /O.NEW.KTSA.SV.W.0211.130722T2055Z-130722T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 355 PM CDT MON JUL 22 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA... NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA... NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA... * UNTIL 445 PM CDT * AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF BRAGGS...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BRAGGS...PUMPKIN CENTER AND GREENLEAF STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3574 9493 3552 9520 3572 9532 3582 9523 TIME...MOT...LOC 2056Z 305DEG 17KT 3572 9521 $$
2 follow-up statements
121 WWUS54 KTSA 222108 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 408 PM CDT MON JUL 22 2013 OKC021-101-135-222145- /O.CON.KTSA.SV.W.0211.000000T0000Z-130722T2145Z/ CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK- 408 PM CDT MON JUL 22 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHWESTERN SEQUOYAH...EASTERN MUSKOGEE AND SOUTHERN CHEROKEE COUNTIES... AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PUMPKIN CENTER...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PUMPKIN CENTER AND GREENLEAF STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3574 9493 3552 9520 3568 9525 3578 9515 TIME...MOT...LOC 2108Z 305DEG 17KT 3570 9516 $$
576 WWUS54 KTSA 222116 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 416 PM CDT MON JUL 22 2013 OKC021-101-135-222126- /O.CAN.KTSA.SV.W.0211.000000T0000Z-130722T2145Z/ CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK- 416 PM CDT MON JUL 22 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH... EASTERN MUSKOGEE AND SOUTHERN CHEROKEE COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 3574 9493 3552 9520 3568 9525 3578 9515 TIME...MOT...LOC 2116Z 305DEG 17KT 3567 9511 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:16 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 22, 3:16 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT MON JUL 22 2013
.DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL REMAIN ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH AT LEAST THE NEXT 7 DAYS...WITH
PRECIPITATION CHANCES DURING EACH FORECAST PERIOD.
OF IMMEDIATE CONCERN ARE THE ONGOING CONVECTION AND A SMALL AREA
OF 105 TO 110 HEAT INDEX VALUES. STRONG STORMS CONTINUE ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...PRIMARILY IN
THE VICINITY OF AN OUTFLOW BOUNDARY FROM MORNING CONVECTION
FURTHER TO THE NORTH. OCCASIONAL DOWNBURST SIGNATURES HAVE BEEN
DETECTED WITH THE STRONGEST STORMS...WITH ONE REPORT OF A MEASURED
SEVERE GUST ABOUT HALF AN HOUR AGO. OVERALL TREND IN THE
CONVECTION HAS BEEN A WEAKENING ONE...BUT GIVEN HIGH INSTABILITY
SOUTH OF THE OUTFLOW...SOME SEVERE POTENTIAL SHOULD REMAIN THROUGH
THE AFTERNOON AND EVENING.
MOISTURE POOLING JUST SOUTH OF THE OUTFLOW HAS LED TO THE HIGH
HEAT INDICES ALONG THE INTERSTATE 40 CORRIDOR. WITH THE BOUNDARY
LIKELY TO REACH THE AREAS THAT HAVE BEEN MOST AFFECTED BY THE HIGH
HEAT...OPTED TO GO WITH A SHORT FUSED HEAT ADVISORY THROUGH 00Z.
MCS ACTIVITY APPEARS POSSIBLE THE NEXT FEW NIGHTS MAINLY ACROSS
FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...GIVEN THE
PREVAILING NORTHWESTERLY FLOW ALOFT. THE BEST CHANCES FOR
CONVECTION LOOK TO BE TUESDAY NIGHT/WEDNESDAY MORNING AND AGAIN
DURING THE FRIDAY THROUGH SATURDAY TIME FRAME. THE WEEKEND
RAINFALL COULD HAVE MORE OF A WIDESPREAD IMPACT WITH AT LEAST SOME
POTENTIAL FOR FLOODING. SMALL THUNDERSTORM CHANCES WILL REMAIN
INTO THE EARLY PART OF NEXT WEEK.
REGARDING TEMPERATURES...HOT CONDITIONS /UPPER 90S/ WILL AGAIN BE
POSSIBLE FOR MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS
TOMORROW. THERE IS SOME UNCERTAINTY ON HOW WIDESPREAD THE HOT
TEMPERATURES WILL BE DUE TO OVERNIGHT CONVECTION AND CONVECTIVE
OUTFLOWS. IT IS LIKELY THAT SOME LOCATIONS WILL REACH HEAT
ADVISORY CRITERIA AGAIN TOMORROW...BUT WILL GIVE THE MID SHIFT
ANOTHER LOOK AT IT DUE TO THE CONVECTIVE UNCERTAINTIES. AFTER
TOMORROW...TEMPERATURES WILL DECREASE THROUGH THE REST OF THE WEEK
AND INTO THE WEEKEND...WITH A COUPLE OF DAYS WITH HIGHS IN THE 80S
LIKELY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 98 75 96 / 20 20 30 30
FSM 74 96 74 97 / 20 20 30 40
MLC 75 98 75 99 / 10 10 20 20
BVO 71 96 73 94 / 20 20 40 30
FYV 70 92 71 92 / 30 30 50 50
BYV 72 92 70 90 / 40 40 50 50
MKO 75 97 73 96 / 20 20 30 30
MIO 72 95 72 92 / 40 30 50 40
F10 74 97 73 97 / 10 10 20 20
HHW 76 98 74 99 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM MONDAY FOR OKZ065-OKZ066-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ076.
AR...HEAT ADVISORY UNTIL 7 PM MONDAY FOR ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...05
LONG TERM....22Hazardous weather outlook, Jul 22, 2:15 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT MON JUL 22 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-230715-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
215 PM CDT MON JUL 22 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS REMAINED ACROSS PARTS OF NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO
SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE
EVENING HOURS. THUNDERSTORMS INTERACTING WITH INSTABILITY AND
LEFTOVER OUTFLOW BOUNDARIES FROM EARLIER CONVECTION WILL ALLOW FOR
THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL AND DAMAGING
WINDS LOOK BE THE MAIN THREATS. PERIODS OF HEAVY RAINFALL WILL
ALSO BE POSSIBLE WITH THIS ACTIVITY. ADDITIONAL RAINFALL ON TOP OF
RECENT RAINS COULD CREATE THE POTENTIAL FOR FLASH FLOODING.
SOUTH OF THE PRECIPITATION...TEMPERATURES HAVE CLIMBED INTO THE
90S WITH HEAT INDICES OF AROUND 100 TO 105 DEGREES. DANGEROUS HEAT
CONDITIONS SHOULD REMAIN OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL
ARKANSAS INTO THE EVENING HOURS.
OVERNIGHT TONIGHT ANOTHER THUNDERSTORM COMPLEX IS FORECAST TO
DEVELOP OVER THE PLAINS WITH THE POTENTIAL TO REACH INTO PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A LIMITED SEVERE THREAT
OF HAIL AND DAMAGING WINDS COULD BE CAPABLE WITHIN THIS ACTIVITY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS
HEAT POTENTIAL.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEK AS UPPER LEVEL
DISTURBANCES MOVE THROUGH THE PLAINS WITHIN NORTHWESTERLY UPPER
LEVEL FLOW. GREATER CHANCES LOOK TO BE TUESDAY NIGHT INTO
WEDNESDAY MORNING WITH THE POTENTIAL OF ANOTHER THUNDERSTORM
COMPLEX MOVING INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
EVEN WITH CHANCES OF PRECIPITATION...HOT AND HUMID CONDITIONS
SHOULD REMAIN OVER THE REGION WITH HEAT INDICES IN THE RANGE OF
AROUND 100 DEGREES TO 109 DEGREES OVER PARTS OF EASTERN OKLAHOMA
INTO WESTERN OKLAHOMA.
A MORE DEFINED UPPER LEVEL LOW PRESSURE SYSTEM WITH AN ASSOCIATED
COLD FRONT LOOKS TO MOVE INTO THE SOUTHERN PLAINS FRIDAY AND INTO
THE WEEKEND. THIS WILL INCREASE THE THUNDERSTORM CHANCES AGAIN OVER
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH COOLER TEMPERATURES
POSSIBLE BEHIND THE FRONT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 22, 2:38 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT MON JUL 22 2013
OKZ060>062-066>068-070-222030-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
238 PM CDT MON JUL 22 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES...NORTHERN OKMULGEE...SOUTHEASTERN ROGERS...
SOUTHEASTERN TULSA AND WAGONER
AT 238 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF MAZIE TO 3 MILES EAST OF COWETA
TO TULSA...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...HECTORVILLE...LOST CITY...
PEGGS...LEONARD...BIXBY...WAGONER...CHOSKA...TULLAHASSEE...PORTER...
OKAY...STONEBLUFF...REDBIRD...COWETA...MAZIE...HASKELL AND SEQUOYAH
STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9502 3576 9532 3577 9597 3605 9594
3600 9566 3619 9544
TIME...MOT...LOC 1938Z 295DEG 13KT 3613 9538 3593 9559
3598 9590Special weather statement, Jul 22, 3:14 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT MON JUL 22 2013
OKZ072-074-076-222100-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
314 PM CDT MON JUL 22 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHWESTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHERN SEQUOYAH
AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF KEOTA...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...KEOTA AND MILTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3539 9481 3516 9479 3516 9492 3533 9500
TIME...MOT...LOC 2014Z 225DEG 2KT 3529 9489Local storm report, Jul 22, 3:19 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL BROKEN ARROW 36.05N 95.79W
07/22/2013 E0.88 INCH TULSA OK PUBLIC
1.7 INCHES OF RAIN ALSO REPORTED AT 111TH AND 129TH EAST
AVENUE IN BROKEN ARROW.
&&
LACYSpecial weather statement, Jul 22, 3:24 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 324 PM CDT MON JUL 22 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-230400- BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 324 PM CDT MON JUL 22 2013 ...DANGEROUS HEAT INDICES EXPECTED TUESDAY... HOT AND HUMID CONDITIONS WILL DEVELOP AGAIN TUESDAY WITH HEAT INDICES BETWEEN 105 AND 110 DEGREES THIS AFTERNOON ACROSS AT LEAST A PART OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. DUE TO ONGOING AFTERNOON THUNDERSTORMS AND THE POSSIBILITY OF MORE TONIGHT...THERE ARE SOME UNCERTAINTIES ON WHERE THE HIGHEST HEAT INDEX VALUES WILL BE LOCATED AND HOW WIDESPREAD THEY WILL BE TUESDAY. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.
Local storm report, Jul 22, 3:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 4 W FORT GIBSON 35.80N 95.32W
07/22/2013 E1.00 INCH MUSKOGEE OK STORM CHASER
&&
LACYLocal storm report, Jul 22, 3:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL MUSKOGEE 35.75N 95.37W
07/22/2013 E0.88 INCH MUSKOGEE OK PUBLIC
REPORTED ON NORTH SIDE OF THE CITY.
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 10:35 PM CDT | Special Weather Statement | TSA | Ottawa | 40 min |
| Jul 21, 11:12 PM CDT | Special Weather Statement | TSA | Ottawa | 48 min |
| Jul 21, 11:15 PM CDT | Special Weather Statement | TSA | Ottawa | 45 min |
| Jul 21, 11:51 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 54 min |
| Jul 22, 12:46 AM CDT | Special Weather Statement | TSA | Ottawa | 44 min |
| Jul 22, 1:07 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Jul 22, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 63 min |
| Jul 22, 9:11 AM CDT | Special Weather Statement | TSA | Ottawa | 34 min |
| Jul 22, 1:31 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| Jul 22, 1:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Jul 22, 1:40 PM CDT | Areal Flood Advisory | TSA | Tulsa | 65 min |
| Jul 22, 2:03 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| Jul 22, 2:15 PM CDT | Special Weather Statement | TSA | Ottawa | 45 min |
| Jul 22, 2:38 PM CDT | Special Weather Statement | TSA | Wagoner | 52 min |
| Jul 22, 2:55 PM CDT | Heat Advisory | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 4 hr |
| Jul 22, 3:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Jul 22, 3:21 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 39 min |
| Jul 22, 3:58 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Jul 22, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 64 min |
| Jul 22, 4:39 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.